# SDR IPXA1564749

- Difficulty date: February 6, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50052
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOORBOARD SUPPORT AT STA 900, RBL 0-25, IS CORRODED.  R & R IAW SRM 51-40-02 AND DWG PL 144N5005.
